Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents



  history
ID: 379414.0, MPI für Gravitationsphysik / Quantum Gravity and Unified Theories
Nonstandard matrix formats of lie superalgebras
Authors:Delduc, F.; Gieres, Francois; Gourmelen, S.; Theisen, Stefan
Date of Publication (YYYY-MM-DD):1999-10
Title of Journal:International Journal of Modern Physics A
Volume:14
Issue / Number:25
Start Page:4043
End Page:4060
Review Status:not specified
Audience:Not Specified
Abstract / Description:The standard format of matrices belonging to Lie superalgebras consists of partitioning the matrices into even and odd blocks. In this paper, we present a systematic study of other possible matrix formats and in particular of the so-called diagonal format which naturally occurs in various physical applications, e.g. for the supersymmetric versions of conformal field theory, integrable models. W algebras and quantum groups.
External Publication Status:published
Document Type:Article
Communicated by:Hermann Nicolai
Affiliations:MPI für Gravitationsphysik/Quantum Gravity and Unified Theories
External Affiliations:Sektion Physik der Universität München, Theresienstraße 37, D-80333 – München, Germany
Identifiers:ISSN:0217-751X
DOI:10.1142/S0217751X99001895
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.